# SDR ASAA2016121519061

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,788 hours, 11,590 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED A FUEL IMBALANCE ALERT.  CENTER PUMPS WERE ON AND MAIN TANKS WERE BALANCED PRIOR TO TAKEOFF.  QUANITY CONTINUED TO DECREASE THEN STABILIZED. ACFT GROUNDED.  ACCOMPLISHED OPERATIONAL AND FUNCTIONAL TEST OF CROSSFEED VALVE. OPS CHECKED OK. NO FUEL TRANSFER NOTED IAW AMM 28-22-21-710-801 & 28-22-00-730-802.
